| Model Number |
RLM314K3 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that prior to a patient procedure the monitor to their vividimage 4k surgical display would not turn on.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the fiber cabling of the rack was not operating properly.To resolve the issue, the technician rerouted the fiber cabling.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.